# SDR CA960315014

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Motor
- Condition: Rigging Problem
- Location: Drive Shaft
- Component: Beech
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)PILOT REPORTED A CIRCUIT BREAKER POPPING WHEN THE FLAPS WERE SELECTED. INVESTIGATION FOUND THAT THE FLAP MOTOR INSTALLATION WAS AT FAULT AND TRACED TO AN APPARENT MAINTENANCE MANUAL PRINTING MIXUP. CH APTER 27-50-00, PAGE 205 ISSUED JUNE 24, 1994. THE INBOARD AND OUTBOARD DRIVESHAFTS WERE REVERSED ALLOWING THE FLAP SELECTION TO REVERSE AND CAUSE DAMAGE TO THE ACTUATOR FLEX SHAFT.
